Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 9, NWS Denver/Boulder, CO

June 2, 2023Adams County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 2, 2023, 6:58 PM MDT for Adams County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2023, 6:58 PM MDT (00:58 UTC)
Expired
Jun 2, 2023, 9:00 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Adams County, CO

The radar

The Denver radar (KFTG), 53 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WGUS55 KBOU 030058
FFWBOU
COC001-030300-
/O.NEW.KBOU.FF.W.0009.230603T0058Z-230603T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
658 PM MDT Fri Jun 2 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  Eastern Adams County in northeastern Colorado...

* Until 900 PM MDT.

* At 658 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Eastern Adams County

This includes the following streams and drainages...
  Poision Springs Creek, Muddy Creek, East Fork Little Muddy Creek, 
  West Fork San Arroyo Creek and Badger Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 3996 10398 3996 10382 3974 10386 3974 10391
      3974 10397 3974 10401

FLASH FLOOD...RADAR INDICATED

$$

RPK
2 follow-up statements
624 
WGUS75 KBOU 030137
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
737 PM MDT Fri Jun 2 2023

COC001-030300-
/O.CON.KBOU.FF.W.0009.000000T0000Z-230603T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams CO-
737 PM MDT Fri Jun 2 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR EASTERN ADAMS COUNTY...

At 737 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Eastern Adams County

This includes the following streams and drainages...
  Poision Springs Creek, Muddy Creek, East Fork Little Muddy Creek, 
  West Fork San Arroyo Creek and Badger Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 3996 10398 3996 10382 3974 10386 3974 10391
      3974 10397 3974 10401

FLASH FLOOD...RADAR INDICATED

$$

RPK
931 
WGUS75 KBOU 030252
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
852 PM MDT Fri Jun 2 2023

COC001-030302-
/O.EXP.KBOU.FF.W.0009.000000T0000Z-230603T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams CO-
852 PM MDT Fri Jun 2 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR 
EASTERN ADAMS COUNTY...

The heavy rain has ended, although light rain is continuing across 
the area. Flooding is no longer expected to pose a threat. Please 
continue to heed any road closures.

LAT...LON 3996 10398 3996 10382 3974 10386 3974 10391
      3974 10397 3974 10401

$$

Hiris

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 5:50 PM MDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 2, 5:50 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
550 PM MDT Fri Jun 2 2023

.SHORT TERM...(This evening through Saturday)
Issued at 204 PM MDT Fri Jun 2 2023

Scattered showers and storms have developed across our forecast
area this afternoon. In the mountains, there has been cloudy
skies the entire day so only weak showers have formed there. With
such little instability, the showers will remain weak through the
evening. Stronger storms have formed over the I-25 corridor and
eastern plains. We have received a few reports of pea size hail
but these storms are efficient rain producers. Some minor flooding
is possible if a storm were to sit over the same area. Across the
farther eastern plains towards Akron, storms have been rather
weak so far. This is likely due to such little deep layer shear.
It is interesting to note that the anvils of these storms are
moving northwestward, an unusual direction for eastern Colorado.
Instability is still increasing in the far northeast corner and
during the late afternoon more easterly flow will develop which
will increase deep layer shear. This may allow for a couple of
storms to reach severe limits with large hail and damaging wind
gusts the primary threats. The most likely area for the strong
storms is east of a line from Fort Morgan to Limon. Farther west,
temperatures are quite cool and there is a lack of instability so
storms will stay much weaker.

Tonight and tomorrow will be a very interesting and tricky
forecast. Models have locked in on a solution that involves an MCV
forming out of the MCS currently in the panhandle of Texas. As an
upper level ridge over the Northern Plains strengthens, it will
push this MCV northwestward into northern Colorado late tonight
and into tomorrow morning. What we know is that there will be
widespread moderate to heavy rain with this feature. What we
still don't know is the exact location of the feature and when it
comes across our area. There are two main scenarios that could
occur from this MCV. One scenario is that it moves across our
forecast area early tomorrow morning and basically our entire area
is under moderate rain. This scenario would mean that our
forecast area stays very cool and very little instability would
develop. This would limit the flash flood risk everywhere although
it would still exist over the Cameron Peak burn area. The other
scenario would take the MCV across our area much slower. This
would allow for some sunshine during the morning hours especially
across the mountains and foothills. As a result, moderate
instability would develop and stronger thunderstorms would form
especially over the higher terrain. In this scenario, there would
be an elevated to significant flash flood threat over the burn
areas and a slight flash flood threat elsewhere. Because this
second scenario is possible, there was consideration for a Flash
Flood Watch for Larimer County for the Cameron Peak burn area.
However, no highlights were issued because there isn't enough
confidence yet to know which scenario will win out. The night
shift should have a much better idea as to which scenario is
favored and highlights may be issued then.

The changes that were made to the forecast were to increase PoPs
and QPF during the day tomorrow. In addition, high temperatures
were lowered about 3-5 F since there will likely not be much
daytime heating with all the rain and clouds.

.LONG TERM...(Saturday night through Friday)
Issued at 204 PM MDT Fri Jun 2 2023

As noted in previous day discussions, the long term period is
going to be rather unsettled. Expect cooler than normal daytime
high temperatures and decent chances for showers and thunderstorms
each day.

Blocking pattern appears will hold through much of next week
high pressure ridge aloft over the northern plains states that
extends well into central Canada. There will be troughs on either
side of the high and Colorado left with continued streams of
moisture coming in from the south and southeast. Much of the long
range models are consistent with this pattern hold for the
foreseeable future. Hard to generate much day to day details as much
will depend on how much heating is available given there may be a
fair amount of clouds during the morning hours.

Overall, high precipitable water values from .50" west of the
Divide to nearing 1" over the eastern plains. Stability overall
will be marginal with forecast soundings generally showing "skinny
capes." Main impacts will be elevated flash flood threats while
overall severe weather threat will be lower given marginal
instability and weak shear profile. Majority of the storms will be
able to produce heavy rain, small hail and gusty winds (sub
severe) with the storms. High temperatures will be coolest through
early next week then possibly approaching near normal readings by
later next week. Low temperatures at night slightly warmer than
normal due to expected lingering cloud over through the early
morning hours.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 542 PM MDT Fri Jun 2 2023

A couple of showers will be around the terminals this evening,
with a slight chance at a storm closer to APA. Main impact would
be brief wind shifts with any outflow, but winds should stay
predominantly west/northwest through the evening.

Confidence is low for the forecast tonight through most of
Saturday. Guidance continues to hint at an MCV developing over far
N TX/W OK/SW KS late tonight, pivoting back towards Colorado by
Saturday morning. This solution would lead to an extended period
of lower cigs and likely some visibility reduction from rain
through most of Saturday afternoon. If this MCV doesn't develop,
we'll likely see similar conditions to the past few days with
scattered afternoon TS across the region with ceilings at or above
5000ft. The latest TAF has hedged towards the former of these two
scenarios, though we'll need to watch convective trends closely
this evening and overnight.

&&

.HYDROLOGY...
Issued at 204 PM MDT Fri Jun 2 2023

Saturday will be a day to watch for flooding concerns. An MCV will
move northwestward through our forecast area with near record
levels of precipitable water. Whether there is flooding or not
will come down to how much instability will develop. If there is
morning sunshine over the Cameron Peak burn area, that would
increase instability and lead to an elevated to significant flash
flood risk there. However, there is a good chance that there will
be widespread cloud cover which would limit instability and lead
to a limited flood threat. The other thing that needs to be
watched is the potential for warm rain processes. With such ample
moisture in the air and moist adiabatic lapse rates, warm rain
processes are certainly possible. If they do develop, there would
be slight risk of flash flooding across our entire CWA.

Expect limited risk of flash flooding over the burn scars except
higher elevated flash flood concerns over Cameron Peak from
Saturday night through early next week with high moisture values
remaining in place. However, limited instability may keep storms
below flooding thresholds. Little change seen through the middle
of next week with ample moisture for a daily run of showers and
thunderstorms, with some lingering showers through the night.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Danielson
LONG TERM...Entrekin
AVIATION...Hiris
HYDROLOGY...Danielson
Hazardous weather outlook, Jun 2, 11:08 AM MDT, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1108 AM MDT Fri Jun 2 2023

COZ030>051-031715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1108 AM MDT Fri Jun 2 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms will increase by early afternoon,
with most areas seeing a storm or two during the afternoon or
early evening. These still will produce brief heavy rainfall and
gusty winds. The majority of the storms will stay below severe
thresholds but a storm or two in the northeast corner could reach
severe limits. The primary threats would be large hail and
damaging wind gusts. There is a threat of burn area flash
flooding, mainly in the Cameron Peak burn area this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There should be scattered to widespread showers and thunderstorms
through the period, and while a few storms will produce marginal
threats of hail and wind, the primary hazard will be heavy rain
and flooding. The greatest and most widespread rainfall will
likely occur Saturday and Sunday. There is a limited threat of
flash flooding to all burn areas every day, and often an elevated
threat to the Cameron Peak burn area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across the far northeast corner today
or tonight.

In the hours before

Special weather statement, Jun 2, 4:08 PM MDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Denver CO
408 PM MDT Fri Jun 2 2023

COZ044-049-022245-
Washington County CO-Morgan County CO-
408 PM MDT Fri Jun 2 2023

...A strong thunderstorm will impact portions of east central Morgan
and north central Washington Counties through 445 PM MDT...

At 408 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Gary, or 12 miles southwest of Akron, moving north at
30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4004 10331 4005 10352 4026 10351 4024 10325
TIME...MOT...LOC 2208Z 188DEG 24KT 4009 10343

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RPK
Special weather statement, Jun 2, 5:07 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Denver CO
507 PM MDT Fri Jun 2 2023

COZ048-022345-
Logan County CO-
507 PM MDT Fri Jun 2 2023

...Strong thunderstorms will impact portions of north central Logan
County through 545 PM MDT...

At 507 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles west of Peetz to near North Sterling
Reservoir, or along a line extending from 17 miles southwest of
Sidney to 9 miles northwest of Sterling. Movement was north at 25
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Peetz, Padroni and North Sterling Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4100 10309 4070 10314 4071 10334 4100 10329
TIME...MOT...LOC 2307Z 181DEG 21KT 4096 10320 4075 10328

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RPK
Special weather statement, Jun 2, 5:16 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Denver CO
516 PM MDT Fri Jun 2 2023

COZ048-022345-
Logan County CO-
516 PM MDT Fri Jun 2 2023

...Strong thunderstorms will impact portions of south central Logan
County through 545 PM MDT...

At 516 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sterling to 8 miles southwest of Fleming,
or along a line extending from 31 miles north of Akron to 34 miles
south of Sidney. Movement was north at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sterling and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4073 10334 4073 10298 4052 10300 4053 10333
TIME...MOT...LOC 2316Z 187DEG 27KT 4062 10323 4064 10298

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RPK
Special weather statement, Jun 2, 5:18 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Denver CO
518 PM MDT Fri Jun 2 2023

COZ044-022345-
Morgan County CO-
518 PM MDT Fri Jun 2 2023

...A strong thunderstorm will impact portions of north central Morgan
County through 545 PM MDT...

At 517 PM MDT, Doppler radar was tracking a strong thunderstorm near
Log Lane Village, or 5 miles northwest of Fort Morgan, moving north
at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Morgan, Log Lane Village, Antelope Springs and Weldona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4025 10374 4026 10399 4052 10397 4052 10369
TIME...MOT...LOC 2317Z 187DEG 27KT 4030 10387

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RPK
Special weather statement, Jun 2, 5:46 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Denver CO
546 PM MDT Fri Jun 2 2023

COZ049-030015-
Washington County CO-
546 PM MDT Fri Jun 2 2023

...A strong thunderstorm will impact portions of northeastern
Washington County through 615 PM MDT...

At 546 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Yuma, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lone Star.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4035 10280 4013 10280 4013 10290 4039 10291
      4039 10278 4035 10278
TIME...MOT...LOC 2346Z 177DEG 24KT 4020 10282

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RPK
Special weather statement, Jun 2, 6:03 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Denver CO
603 PM MDT Fri Jun 2 2023

COZ042-030030-
Northeast Weld County CO-
603 PM MDT Fri Jun 2 2023

...A strong thunderstorm will impact portions of east central Weld
County through 630 PM MDT...

At 603 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stoneham, or 22 miles north of Fort Morgan, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stoneham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4057 10359 4057 10383 4076 10381 4076 10358
TIME...MOT...LOC 0003Z 180DEG 20KT 4058 10374

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:03 PM MDTSpecial Weather StatementBOUMorgan27 min
Jun 2, 6:29 PM MDTAreal Flood AdvisoryBOUWashington91 min
Jun 2, 6:37 PM MDTAreal Flood AdvisoryBOUAdams113 min
Jun 2, 7:09 PM MDTSpecial Weather StatementBOUElbert51 min
Jun 2, 7:57 PM MDTAreal Flood AdvisoryBOULogan, Morgan, Weld3 hr
Jun 3, 3:48 PM MDTSpecial Weather StatementBOUSedgwick27 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.